# SDR SAJFCALS100028

- Difficulty date: July 21, 2011
- Submitted: August 22, 2011
- Operation: Air carrier
- Aircraft: N18701
- Make and model: Boeing 747409
- Aircraft serial: 30759
- Aircraft time: 51,124 hours, 8,863 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Fitting
- Part number: 65B150342324
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B18701) CRACKS WERE FOUND ON RT SIDE LONGERON EXTENSION FITTING WHEN PERFORMING MPD 53-440-00 INSPECTION.  REMOVED AND INSTALLED LONGERON FITTING IAW 747-53A2390, FIG 22.
